Alert archive / Iowa / River Flood Warnings in 2018

River Flood Warning 16, NWS Sioux Falls, SD

March 19, 2018Buena Vista County, Clay County, Iowa

NWS Sioux Falls, SD issued this river flood warning at Mar 19, 2018, 8:27 PM CDT for Buena Vista County, Clay County, Iowa. It was in force for 3 days.

The area

The outline as issued.

The facts

Issued
Mar 19, 2018, 8:27 PM CDT (01:27 UTC)
Expired
Mar 23, 2018, 1:00 AM CDT
In force
3 days
Issued by
NWS Sioux Falls, SD
Area
Storm-based polygon
Flood severity
Minor

Counties Buena Vista County, IA, Clay County, IA

The radar

The Sioux Falls radar (KFSD), 143 km from the middle of the area, began a volume at 01:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Little Sioux River at Linn Grove (LNNI4).

Action stage
14 ft
Minor stage
16.5 ft
Moderate stage
20 ft
Major stage
22.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06605850, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

903 
WGUS43 KFSD 200127
FLWFSD
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Sioux Falls SD
827 PM CDT Mon Mar 19 2018

...The National Weather Service in Sioux Falls has issued a flood 
warning for the following rivers in Iowa...

  Little Sioux River At Linn Grove
 
.The following river forecasts include forecast precipitation through
tonight. Any additional future rains could affect the crest 
forecasts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Do not drive cars through flooded areas. the water 
depth and road condition may be unsafe.

Additional information is available at 
 
http://water.weather.gov/ahps2/index.php?wfo=fsd

Stay tuned for further updates by listening to NOAA weather radio...
or your local radio and TV stations.

The next scheduled statement will be issued tomorrow morning.

&&

IAC021-041-210527-
/O.NEW.KFSD.FL.W.0016.180320T0127Z-180323T0600Z/
/LNNI4.1.ER.180320T0055Z.180320T1200Z.180322T0600Z.NO/
827 PM CDT Mon Mar 19 2018

The National Weather Service in Sioux Falls has issued a 

* Flood Warning for 
  The Little Sioux River At Linn Grove.
* until late Thursday night.
* At 8PM Monday the stage was 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 18.0 feet.
* Forecast...The river will crest near 18.1 feet by Tuesday March 20.
  The river will fall below flood stage Thursday March 22.
* At stages near 18.5 feet...The city park in Sioux Rapids is 
flooded. 

&&
 
LAT...LON 4302 9510 4299 9503 4287 9512 4288 9536
          4296 9543 4293 9520

$$

&& 
Location Flood  Latest Observed  Maximum Forecast  Recent Observed
         Stage  Stage  Time      Stage   Time      Crest  Time

LITTLE SIOUX RIVER
LNNI4    18.0   18.02  Mon 8 PM  18.1    Tue 7 AM  18.0   Mon Mar 19

FERGUSON
3 follow-up statements
085 
WGUS83 KFSD 200137
FLSFSD
Flood Statement
National Weather Service Sioux Falls SD
837 PM CDT Mon Mar 19 2018

...The Flood Warning continues for the following rivers in South 
Dakota...

  James River At Mitchell
  Firesteel Creek Near Mount Vernon
  
...The Flood Warning continues for the following rivers in Iowa...

  Little Sioux River Near Milford
  Little Sioux River At Linn Grove
 
.The following river forecasts include forecast precipitation through
tonight. Any additional future rains could affect the crest 
forecasts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Do not drive cars through flooded areas. the water 
depth and road condition may be unsafe.

Additional information is available at 
 
http://water.weather.gov/ahps2/index.php?wfo=fsd

Stay tuned for further updates by listening to NOAA weather radio...
or your local radio and TV stations.

The next scheduled statement will be issued tomorrow morning.

&&

SDC035-061-210536-
/O.EXT.KFSD.FL.W.0015.000000T0000Z-180324T1800Z/
/JRMS2.1.ER.180319T0422Z.180320T1800Z.180323T1800Z.NO/
837 PM CDT Mon Mar 19 2018

The Flood Warning continues for
  The James River At Mitchell.
* until Saturday afternoon.
* At 7PM Monday the stage was 17.8 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The river will crest near 18.0 feet by Tuesday March 20.
  The river will fall below flood stage Friday March 23.
* At stages near 17.0 feet...The lower banks overflow. 

&&
 
LAT...LON 4393 9812 4393 9798 4370 9789 4340 9763
          4338 9777 4351 9797

$$

SDC035-210536-
/O.EXT.KFSD.FL.W.0013.000000T0000Z-180325T0300Z/
/MTVS2.1.ER.180316T0622Z.180319T2015Z.180324T0300Z.NO/
837 PM CDT Mon Mar 19 2018

The Flood Warning continues for
  The Firesteel Creek Near Mount Vernon.
* until Saturday evening.
* At 8PM Monday the stage was 10.7 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 8.0 feet.
* Forecast...The river will rise to 10.8 feet by Tuesday March 20.
* At stages near 12.0 feet...The water reaches the bottom of the 
bridge on 404th Avenue. 

&&
 
LAT...LON 4383 9850 4392 9842 4381 9829 4379 9807
          4373 9805 4374 9831

$$

IAC041-059-210536-
/O.CON.KFSD.FL.W.0014.000000T0000Z-000000T0000Z/
/MIFI4.1.ER.180318T0036Z.180319T2200Z.000000T0000Z.NO/
837 PM CDT Mon Mar 19 2018

The Flood Warning continues for
  The Little Sioux River Near Milford.
* until further notice.
* At 5PM Monday the stage was 12.7 feet.
* Flood stage is 12.0 feet.
* Recent activity...The river rose above flood stage on Monday March 
  19.
* At stages near 12.0 feet...Minor flooding of low lying agricultural
lands begins. 

&&
 
LAT...LON 4350 9533 4350 9526 4334 9519 4334 9516
          4328 9517 4329 9524

$$

IAC021-041-210536-
/O.CON.KFSD.FL.W.0016.000000T0000Z-180323T0600Z/
/LNNI4.1.ER.180320T0055Z.180320T1200Z.180322T0600Z.NO/
837 PM CDT Mon Mar 19 2018

The Flood Warning continues for
  The Little Sioux River At Linn Grove.
* until late Thursday night.
* At 8PM Monday the stage was 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 18.0 feet.
* Recent activity...The river rose above flood stage on Monday March 
  19.
* Forecast...The river will crest near 18.1 feet by Tuesday March 20.
  The river will fall below flood stage Thursday March 22.
* At stages near 18.5 feet...The city park in Sioux Rapids is 
flooded. 

&&
 
LAT...LON 4302 9510 4299 9503 4287 9512 4288 9536
          4296 9543 4293 9520

$$

&& 
Location Flood  Latest Observed  Maximum Forecast  Recent Observed
         Stage  Stage  Time      Stage   Time      Crest  Time

JAMES RIVER
JRMS2     17.0  17.80  Mon 8 PM  18.0    Tue 1 PM

FIRESTEEL CREEK
MTVS2      8.0  10.68  Mon 8 PM                     11.1  Mon Mar 19

LITTLE SIOUX RIVER
MIFI4     12.0  12.71  Mon 5 PM
LNNI4     18.0  18.02  Mon 8 PM  18.1    Tue 7 AM

FERGUSON
994 
WGUS83 KFSD 201452
FLSFSD
Flood Statement
National Weather Service Sioux Falls SD
951 AM CDT Tue Mar 20 2018

...The Flood Warning continues for the following rivers in South 
Dakota...Iowa...

  James River At Mitchell
  Firesteel Creek Near Mount Vernon
  Little Sioux River Near Milford
  Little Sioux River At Linn Grove
 
.The following river forecasts include forecast precipitation through
tonight. Any additional future rains could affect the crest 
forecasts. 
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Do not drive cars through flooded areas. the water 
depth and road condition may be unsafe.

Additional information is available at 
 
http://water.weather.gov/ahps2/index.php?wfo=fsd

Stay tuned for further updates by listening to NOAA weather radio...
or your local radio and TV stations.

The next scheduled statement will be issued tomorrow morning.

&&

SDC035-061-211850-
/O.EXT.KFSD.FL.W.0015.000000T0000Z-180326T0000Z/
/JRMS2.1.ER.180319T0422Z.180320T1800Z.180325T0000Z.NO/
951 AM CDT Tue Mar 20 2018

The Flood Warning continues for
  The James River At Mitchell.
* until Sunday evening.
* At 08AM Tuesday the stage was 18.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The river is near crest now.
* At stages near 17.0 feet...The lower banks overflow. 

&&
 
LAT...LON 4393 9812 4393 9798 4370 9789 4340 9763
          4338 9777 4351 9797

$$

SDC035-211850-
/O.EXT.KFSD.FL.W.0013.000000T0000Z-180325T0000Z/
/MTVS2.1.ER.180316T0622Z.180319T2015Z.180324T0000Z.NO/
951 AM CDT Tue Mar 20 2018

The Flood Warning continues for
  The Firesteel Creek Near Mount Vernon.
* until Saturday evening.
* At 09AM Tuesday the stage was 10.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 8.0 feet.
* Forecast...The river is near crest now.
* At stages near 12.0 feet...The water reaches the bottom of the 
  bridge on 404th Avenue. 

&&
 
LAT...LON 4383 9850 4392 9842 4381 9829 4379 9807
          4373 9805 4374 9831

$$

IAC041-059-211850-
/O.CON.KFSD.FL.W.0014.000000T0000Z-000000T0000Z/
/MIFI4.1.ER.180318T0036Z.180320T0400Z.000000T0000Z.NO/
951 AM CDT Tue Mar 20 2018

The Flood Warning continues for
  The Little Sioux River Near Milford.
* until further notice.
* At 09AM Tuesday the stage was 13.2 feet.
* Flood stage is 12.0 feet.
* At stages near 14.0 feet...Significant amounts of pasture and other
  farm lands begin to flood. 

&&
 
LAT...LON 4350 9533 4350 9526 4334 9519 4334 9516
          4328 9517 4329 9524

$$

IAC021-041-211850-
/O.EXT.KFSD.FL.W.0016.000000T0000Z-180323T0000Z/
/LNNI4.1.ER.180320T0055Z.180320T0545Z.180322T0000Z.NO/
951 AM CDT Tue Mar 20 2018

The Flood Warning continues for
  The Little Sioux River At Linn Grove.
* until Thursday evening.
* At 09AM Tuesday the stage was 18.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 18.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  Wednesday March 21.
* At stages near 18.5 feet...The city park in Sioux Rapids is 
  flooded. 

&&
 
LAT...LON 4302 9510 4299 9503 4287 9512 4288 9536
          4296 9543 4293 9520

$$

&& 
Location Flood  Latest Observed  Recent Observed
         Stage  Stage  Time      Crest Time

JAMES RIVER
JRMS2    17.0   18.06 Tue 9 AM   18.1  Tue Mar 20

FIRESTEEL CREEK
MTVS2     8.0   10.65 Tue 9 AM   11.1  Mon Mar 19

LITTLE SIOUX RIVER
MIFI4    12.0   13.24 Tue 9 AM   13.6  Mon Mar 19
LNNI4    18.0   18.20 Tue 9 AM   18.9  Tue Mar 20

MG
246 
WGUS83 KFSD 211402
FLSFSD
Flood Statement
National Weather Service Sioux Falls SD
902 AM CDT Wed Mar 21 2018

...The Flood Warning is cancelled for the following rivers in Iowa...

  Little Sioux River At Linn Grove

...The Flood Warning continues for the following rivers in South 
Dakota...Iowa...

  Firesteel Creek Near Mount Vernon
  James River At Mitchell
  Big Sioux River At Sioux Falls I-90
  Little Sioux River Near Milford
  Little Sioux River At Spencer
 
.The following river forecasts include forecast precipitation through
tonight. Any additional future rains could affect the crest 
forecasts. 
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Do not drive cars through flooded areas. the water 
depth and road condition may be unsafe.

Additional information is available at 
 
http://water.weather.gov/ahps2/index.php?wfo=fsd

Stay tuned for further updates by listening to NOAA weather radio...
or your local radio and TV stations.

The next scheduled statement will be issued tomorrow morning.

&&

SDC035-061-221802-
/O.CON.KFSD.FL.W.0015.000000T0000Z-180326T0000Z/
/JRMS2.1.ER.180319T0422Z.180321T1245Z.180325T0000Z.NO/
902 AM CDT Wed Mar 21 2018

The Flood Warning continues for
  The James River At Mitchell.
* until Sunday evening.
* At 07AM Wednesday the stage was 18.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  Saturday March 24.
* At stages near 17.0 feet...The lower banks overflow. 

&&
 
LAT...LON 4393 9812 4393 9798 4370 9789 4340 9763
          4338 9777 4351 9797

$$

SDC035-221802-
/O.EXT.KFSD.FL.W.0013.000000T0000Z-180324T1200Z/
/MTVS2.1.ER.180316T0622Z.180319T2015Z.180323T1200Z.NO/
902 AM CDT Wed Mar 21 2018

The Flood Warning continues for
  The Firesteel Creek Near Mount Vernon.
* until Saturday morning.
* At 08AM Wednesday the stage was 10.3 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 8.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  Friday March 23.

&&
 
LAT...LON 4383 9850 4392 9842 4381 9829 4379 9807
          4373 9805 4374 9831

$$

SDC099-221802-
/O.EXT.KFSD.FL.W.0017.180321T1440Z-000000T0000Z/
/SFLS2.1.ER.180321T1440Z.180323T1800Z.000000T0000Z.NO/
902 AM CDT Wed Mar 21 2018

...Flood Warning extended until further notice... 
The Flood Warning continues for
  The Big Sioux River At Sioux Falls I-90.
* until further notice.
* At 08AM Wednesday the stage was 11.9 feet.
* Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...Rise above flood stage by Wednesday March 21 and 
  continue to rise to near 12.4 feet by Friday March 23. additional 
  rises are possible thereafter.
* At stages near 12.0 feet...Some agricultural land between 60th 
  Street North and Interstate 90 begins to flood. 

&&
 
LAT...LON 4370 9679 4370 9672 4361 9674 4360 9674
          4360 9676 4366 9676

$$

IAC041-059-221802-
/O.CON.KFSD.FL.W.0014.000000T0000Z-000000T0000Z/
/MIFI4.1.ER.180318T0036Z.180320T0400Z.000000T0000Z.NO/
902 AM CDT Wed Mar 21 2018

The Flood Warning continues for
  The Little Sioux River Near Milford.
* until further notice.
* At 08AM Wednesday the stage was 13.0 feet.
* Flood stage is 12.0 feet.
* At stages near 14.0 feet...Significant amounts of pasture and other
  farm lands begin to flood. 

&&
 
LAT...LON 4350 9533 4350 9526 4334 9519 4334 9516
          4328 9517 4329 9524

$$

IAC041-221802-
/O.CON.KFSD.FL.W.0018.180321T1800Z-180323T1800Z/
/SPWI4.1.ER.180321T1800Z.180322T0000Z.180322T1800Z.NO/
902 AM CDT Wed Mar 21 2018

The Flood Warning continues for
  The Little Sioux River At Spencer.
* from this afternoon to Friday afternoon.
* At 08AM Wednesday the stage was 9.9 feet.
* Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will rise above flood stage this
  afternoon and will crest near 10.1 feet on Thursday.
* At stages near 10.0 feet...The right bank overflows, and minor 
  flooding of the Spencer city park and some rural agricultural
  areas begins. 

&&
 
LAT...LON 4315 9518 4315 9512 4315 9505 4299 9503
          4302 9510 4310 9510

$$

IAC021-041-211432-
/O.CAN.KFSD.FL.W.0016.000000T0000Z-180323T0000Z/
/LNNI4.1.ER.180320T0055Z.180320T0545Z.000000T0000Z.NO/
902 AM CDT Wed Mar 21 2018

The Flood Warning is cancelled for
  The Little Sioux River At Linn Grove.
* At 08AM Wednesday the stage was 17.6 feet.
* Flood stage is 18.0 feet.
* Forecast...The river will continue to slowly fall.
* At stages near 18.5 feet...The city park in Sioux Rapids is 
  flooded. 

&&
 
LAT...LON 4302 9510 4299 9503 4287 9512 4288 9536
          4296 9543 4293 9520

$$

&& 
Location Flood  Latest Observed  Maximum Forecast  Recent Observed
         Stage  Stage  Time      Stage  Time       Crest Time

JAMES RIVER
JRMS2    17.0   18.11 Wed 8 AM                     18.1  Wed Mar 21

FIRESTEEL CREEK
MTVS2     8.0   10.30 Wed 8 AM                     11.1  Mon Mar 19

BIG SIOUX RIVER
SFLS2    12.0   11.95 Wed 8 AM   12.4  Fri 1 PM    

LITTLE SIOUX RIVER
MIFI4    12.0   13.01 Wed 8 AM                     13.6  Mon Mar 19
SPWI4    10.0    9.92 Wed 8 AM   10.1  Wed 7 PM 
LNNI4    18.0   17.61 Wed 8 AM                     18.9  Tue Mar 20

MG

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this river flood warning went out at Mar 19, 6:23 PM CDT, 2 hours 4 minutes earlier.

Area forecast discussion, Mar 19, 6:23 PM CDT, 2 hours 4 minutes before
Area Forecast Discussion
National Weather Service Sioux Falls SD
623 PM CDT Mon Mar 19 2018

.SHORT TERM...(This evening through Tuesday)
Issued at 327 PM CDT Mon Mar 19 2018

Light precipitation in south central SD will slowly spread eastward
this afternoon and evening, as a minor trough digs eastward across
the northern Plains. Patchy drizzle this afternoon will changing
over to light rainfall this evening, however as temperatures fall
into the lower to mid 30s, rain will change over to light snow. This
change over will occur quickest in south central SD into the highway
14 corridor, including the Buffalo Ridge area. The entire forecast
area will switch to primarily snowfall by late this evening or the
early morning hours. Light snow will continue to slowly track east
across the region into Tuesday, exiting areas west of I-29 by
midday, and northwest Iowa and southwest Minnesota by late
afternoon.

Without a great deal of lift or forcing seen with this system,
precipitation will remain on the light side, however the relatively
long duration of this event will lead to a widespread 1 to 3 inches
of accumulations. With temperatures falling into upper 20s to lower
30s, snow ratios will not be particularly high. The highest amounts
are expected in the higher terrain of the Buffalo Ridge, where
around 3 or locally 4 inches will be possible. Fortunately, forecast
soundings do not support freezing rain or sleet, so icing concerns
are minimal. Northerly winds will also be light for the duration for
this event.

.LONG TERM...(Tuesday night through Monday)
Issued at 327 PM CDT Mon Mar 19 2018

A weak trailing shortwave follows closely behind, diving across east
central SD and southwest MN Tuesday night. This wave weakens as it
arrives, with the lower level moisture holding on. Not seeing much
of any saturation in the dendritic growth zone, so expect
precipitation to be drizzle or freezing drizzle for areas mainly
north of I-90. This activity will be light and very spotty, so do
not expect any icing concerns.

Stratus begins clearing from southwest to northeast Wednesday and
Wednesday evening as upper level ridging builds across the Plains.
Temperatures will once again be on warming trend Wednesday and
Thursday, reaching the mid 40s to mid 50s Thursday.

The active weather pattern makes a return late this week. An initial
wave lifts across the area late Thursday night into Friday, bringing
primarily a cold rain to region. Temperatures are a little more
questionable in southwest MN and east central SD, where there will
be a greater potential for seeing snowfall, but this will be
dependent on the timing of the precipitation, and whether it will
hold off in this area until later Friday. Main wave digs across the
Four Corners region Friday night, tracking through the central
Plains on Saturday. Models are coming into somewhat better agreement
in this feature, with the ECMWF trending more similar to the GFS
with a colder pattern. With clouds and precipitation spreading
across the area, went ahead and lowered highs on Saturday into the
upper 30s to upper 40s, with temperatures likely to struggle to warm
through the day. Still a lot of uncertainty with this system, with
temperatures likely to be near freezing. Any slight change in
track and temperature profiles will result in a primarily rain
event or snow event.

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 616 PM CDT Mon Mar 19 2018

Ceilings and visibilities will fall into the IFR range from west
to east overnight as a slow moving band of snow moves through.
Conditions have deteriorated at KHON as of 00Z, and expect
condition to deteriorate in the I-29 corridor from 03-06Z from
north to south. Improving condition are expected around 12Z at
KHON, and towards 18Z for both KSUX and KFSD.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...None.
MN...None.
IA...None.
NE...None.
&&

SHORT TERM...
LONG TERM...
AVIATION...BT
Hazardous weather outlook, Mar 19, 4:24 AM CDT, 16 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Sioux Falls SD
424 AM CDT Mon Mar 19 2018

IAZ001>003-012>014-020>022-031-032-MNZ071-072-080-081-089-090-097-
098-NEZ013-014-SDZ038>040-050-052>071-200930-
Lyon IA-Osceola-Dickinson-Sioux-O'Brien-Clay IA-Plymouth-Cherokee-
Buena Vista-Woodbury-Ida-Lincoln MN-Lyon MN-Murray-Cottonwood-
Nobles-Jackson-Pipestone-Rock-Dixon-Dakota-Beadle-Kingsbury-
Brookings-Gregory-Jerauld-Sanborn-Miner-Lake-Moody-Brule-Aurora-
Davison-Hanson-McCook-Minnehaha-Charles Mix-Douglas-Hutchinson-
Turner-Lincoln SD-Bon Homme-Yankton-Clay SD-Union-
424 AM CDT Mon Mar 19 2018

This Hazardous Weather Outlook is for portions of northwest Iowa,
west central Iowa, southwest Minnesota, northeast Nebraska,
central South Dakota, east central South Dakota, south central
South Dakota, and southeast South Dakota.

.DAY ONE...Today and Tonight

An area of light rain mixed with snow will develop west of the
James River through the day. Any rain will change to snow as this
precipitation moves east across the region tonight. Light snow
accumulations of 1 to 3 inches will be possible tonight into
Tuesday morning, with the highest amounts expected in higher
elevations of southwest Minnesota.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

A chance of rain and snow will impact the region Friday into the
upcoming weekend. While some areas could see accumulating snow,
there is too much uncertainty in the track of this system, as well
as in associated temperatures, to determine snowfall amounts at
this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

Nearby

River Flood Warnings in Iowa, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.